PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Connes amenability-like properties

Volume 220 / 2014

Amin Mahmoodi Studia Mathematica 220 (2014), 55-72 MSC: Primary 22D15, 43A10; Secondary 43A20, 46H25, 47B47. DOI: 10.4064/sm220-1-3


We introduce and study the notions of $w^*$-approximate Connes amenability and pseudo-Connes amenability for dual Banach algebras. We prove that the dual Banach sequence algebra $\ell ^1$ is not $w^*$-approximately Connes amenable. We show that in general the concepts of pseudo-Connes amenability and Connes amenability are distinct. Moreover the relations between these new notions are also discussed.


  • Amin MahmoodiDepartment of Mathematics
    Central Tehran Branch
    Islamic Azad University
    Tehran, Iran

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image